ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Some mathematics

Krickeberg, K. (2009) Some mathematics. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 44 (1). pp. 8-16. ISSN 00002-3043

[img]
Preview
PDF
Download (286Kb) | Preview
    Item Type: Article
    Additional Information: Немного математики / К. Криккеберг.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 30 Aug 2012 12:52
    Last Modified: 30 Aug 2012 12:52
    URI: http://mathematics.asj-oa.am/id/eprint/182

    Actions (login required)

    View Item